You could be sensitive to GABA and Lorazepam (even at 0.5 mg) enhances the effects of your current levels of GABA to a degree, but it would be difficult to attribute your increased palpitations only to Lorazipam
Irregular electrical impulses causing palpitations can be due to an imbalance of electrolytes. Look into dehydration, thyroid issues, diabetes, certain meds which can affect electrolyte balance.
Other risk factors for palpitations are: caffeine, alcohol, illicit drugs,smoking, anxiety, stress, etc.
So there may be some things you can change to help alleviate your symptoms.
You should also consider wearing a heart monitor, so you can verify your heart's activity.
Most likely your doctor would dismiss any concerns you have, as it not a life threatening situation in most cases.
A few weeks ago I started experiencing heart palpitations. I am convinced it was related to my very high anxiety. Anxiety/stress is also my #1 trigger for GERD symptoms (I believe you're asking about that too? Your post title says GERD, but your paragraph does not). I am working with two Dr's to decrease my anxiety & reduce my GERD symptoms. I am very petite, but am currently taking Pantoprazole 20mg 2x/daily (morning & evening). It seems to be helping reduce GERD symptoms quite a bit. No adverse reactions. However, finding the right anxiety medication is a whole 'other ballpark. I'm very sensitive to a wide variety of medications in that realm.
i'm starting to notice all or most of my symptoms are anxiety related, mostly from my GERD I have taken omeprazole n the past and had a very bad reaction to it, I have also noticed after I eat I get palpitations and anxiety and heart burn, im glad to say though I think this is all related to stress and anxiety my grandfather passed away in april and him and I were very close and im worried about dying. I have been to the hospital several times and all my ekgs come back ok and so do my labs!